I have been on 50mg Seroquel for over a year. It use to work great and I was asleep within 30 minutes and woke up non groggy and alert. Now I'm wondering if I am use to it because for the past couple of weeks I can't fall asleep. Please help anyone else have this issue? Should I ask my doctor to increase the dose? It had been the only thing that helped me sleep and helped anxiety and depression!
Hi, Uno! Fifty milligrams is a very low dose of Seroquel, a potent anti~psychotic, sometimes prescribed off label as a sleep aid but these medications can sometimes *poop out* with long term use.
You have plenty of room to increase your dose or you might ask your doctor about switching you to a sleep medication like Ambien or Lunesta.
Hope you get some Zzzzz's soon! Best wishes, Wildcat
Hi! I'd say you need a dose increase b/c you have become tolerant to your current dose. Interesting note, my sister is on 200mg, a few years, and just discovered having her script filled elsewhere instead of CVS she usually uses, she noticed it isn't working as well so be careful because different manufacturers use different compound fillers that can alter the effectiveness so she is resuming getting her refills at cvs for her Seroquel! I've incurred the same thing differently as my mg dose is pink at one pharmacy and orange at another and I'm allergic to the dye in the Orange tablet so I'm pass the pharmacy tips along too! Prayers for your resolution and continued better mental health, I'm with ya!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2010 • 6 answers
Posted 4 Sep 2011 • 4 answers
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
Posted 16 Jan 2013 • 4 answers
Posted 21 Dec 2015 • 2 answers
Posted 24 Jul 2016 • 3 answers